# SDR SWAA2021082303882

- Difficulty date: July 11, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN ON BS 211.8 PLUS 4 INCH AND 1 INCH ABOVE OF LAP JOINT ; 2021-325582 / [01] TOOL USED: P/N: NORTEC 500D; S/N: N500X1693P030457; DUE DATE: 02-JUN-22.; [02] EQUIPMENT P/N 45MG; S/N 130063701; DUE DATE: 11-MAY-22 WAS USED; [03] TOOL USED P/N : NORTEC 500D ; S/N:N500X12101V022237; DUE DATE : 24-AUG-21; [04] TOOL USED: P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 24-FEB-22; [05] SUMMARY EA 21-153-02104 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q005RPE3.; [06] PERFORMED REPAIR ON EXTERNAL SKIN ON BS 211.8 PLUS 4 INCH AND 1 INCH ABOVE OF LAP JOINT IAW EA # 21-153-02104 AND EA # 21-153-02104WIP1 AND NOT FURTHER ACTION OR RE-INSPECTION REQUIRED; [07] PERFORMED REPAIR ON EXTERNAL SKIN ON BTW BSTA 211.67 & BSTA 219.8 BTW S-21L & S-24L IAW EA # 21-153-02104 AND EA # 21-153-02104WIP1 AND NOT FURTHER ACTION OR RE-INSPECTION REQUIRED; [08] PERFORMED REPAIR ON EXTERNAL SKIN ON BTW BSTA 211.67 & BSTA 219.8 BTW S-21L & S-24L IAW EA # 21-153-02104 AND EA # 21-153-02104WIP1 AND NOT FURTHER ACTION OR RE-INSPECTION REQUIRED
